Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 169, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 24, 2006, 6:33 PM CDT for Jasper County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2006, 6:33 PM CDT (23:33 UTC)
- Expired
- May 24, 2006, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Jasper County, IL
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1421 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:00 PM CDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 24, 3:00 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT WED MAY 24 2006 .DISCUSSION... MAIN CONCERN IN THIS FORECAST CYCLE IS THE CONVECTION EXPECTED TO FIRE OVER REGION TODAY AND TONIGHT...LINGERING INTO THURSDAY NIGHT. THEN DRY CONDITIONS THROUGH THE REST OF THE PERIOD. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT... MOISTURE CHANNEL SATELLITE IMAGERY SHOWS UPPER LOW CENTER IN SOUTHEASTERN ND WITH RAPID DRYING SEEN BEHIND SIGNIFICANT SHORTWAVE ROTATING EAST OVER IA. THIS SHORTWAVE EXTENDED FROM SOUTHEAST MN OVER EASTERN IA TO NORTH CENTRAL MO. THIS EASTWARD ROTATION SHOULD CONTINUE TO ENHANCE THE UPPER LEVEL DIFLUENCE OVER A CONTINUING DESTABLIZING AIRMASS. NORTH-SOUTH MOISTURE AXIS IS OVER CENTRAL MO IN LOW LEVELS. EASTERN EDGE OF THE DEEPER LOW LEVEL MOISTURE CONTINUED TO ADVECT EAST INTO THE CWA...AS THE SURFACE DEW POINTS CONTINUE TO INCREASE. 18Z UPPER AIR RUN AT ILX CONTINUES TO SHOW COULD WINDS ALOFT THOUGH THE SHEAR IS LIMITED...OTHER THAN AT THE LOWEST LAYERS. EXPECT SEVERE POTENTIAL IN THE NORTHERN 2/3 OF CWA IN THE AFTERNOON/EVENING WITH THE UPPER LEVEL WAVE MOVING THROUGH...DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT WITH A ISOLATED TORNADO POSSIBLE. LATER DEVELOPMENT POSSIBLE THIS EVENING TO MOVE INTO SOUTHEAST CWA WITH LOW LEVEL JET TO STRENGTHEN OVER SOUTHERN MO. AS THE SURFACE LOW MOVES INTO THE STATE OVERNIGHT AND THROUGH THE DAY THURSDAY...THE FOCUS OF POSSIBLE REDEVELOPMENT SHIFTS TO SOUTHEAST SECTIONS OF THE CWA AHEAD OF THE FRONT. LONG TERM...SATURDAY THROUGH WEDNESDAY... EXTENDED MODELS ARE VERY SIMILAR IN PROG OF BUILDING OF UPPER RIDGE OVER CENTRAL US. THE RIDGE WILL AID IN HOLDING THE SURFACE FRONTAL ZONE OFF TO THE WEST THROUGH THE PERIOD. THERE MAY BE CONVECTION TO FIRE ON THE FRONT AND DRIFT INTO THE WARNING AREA...HOWEVER IS STILL TOO EARLY TO CARRY THESE POPS. THEREFORE...WILL STAY WITH MAINLY DRY EXTENDED PERIODS. NO SIGNIFICANT CHANGES MADE TO THE GRIDS. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && GOETSCH
Hazardous weather outlook, May 24, 11:07 AM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1107 AM CDT WED MAY 24 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-251200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1107 AM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL APPROACH THE AREA TODAY AND INTERACT WITH WARM MOIST AIR FROM THE GULF OF MEXICO. THIS COMBINATION WILL PRODUCE THUNDERSTORMS ACROSS THE AREA TODAY AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE SEVERE. THE PRIMARY RISK OF SEVERE WEATHER WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO LATER IS ALSO POSSIBLE THIS AFTERNOON AND INTO THIS EVENING WEST OF INTERSTATE 55. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL AGAIN BE POSSIBLE THURSDAY AND THURSDAY NIGHT AS A WEAK SYSTEM MOVES THROUGH THE AREA. AT THIS TIME...NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND INTO TONIGHT. HJS
In the hours before
Local storm report, May 24, 5:06 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
506 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG HUDSON 40.61N 88.99W
05/24/2006 MCLEAN IL EMERGENCY MNGR
FIVE 3 FOOT DIAMETER TREES DOWN.
0406 PM TSTM WND DMG WASHBURN 40.92N 89.29W
05/24/2006 WOODFORD IL EMERGENCY MNGR
6 INCH DIAMETER TREE DOWN.
0345 PM TSTM WND DMG DUNFERMLINE 40.49N 90.03W
05/24/2006 FULTON IL EMERGENCY MNGR
SIX 1 TO 3 FOOT DIAMETER TREES SNAPPED.
0433 PM HAIL 1 S TAYLORVILLE 39.51N 89.26W
05/24/2006 M0.88 INCH CHRISTIAN IL CO-OP OBSERVER
0350 PM TSTM WND DMG ROME 40.88N 89.51W
05/24/2006 PEORIA IL CO-OP OBSERVER
TREE LIMBS DOWN IN ROME. POWER LINES DOWN. FENCE BLOWN IN
AT A BASEBALL FIELD AND DAMAGE TO STRUCTURES AT THE
FIELD.
0425 PM TSTM WND DMG 4 E WASHBURN 40.92N 89.22W
05/24/2006 WOODFORD IL EMERGENCY MNGR
18 FOOT DIAMETER GRAIN SILO DESTROYED.
0425 PM TSTM WND DMG 1 SE WASHBURN 40.91N 89.28W
05/24/2006 WOODFORD IL EMERGENCY MNGR
18 INCH DIAMTER TREE DOWN.
&&
SCHAFFERLocal storm report, May 24, 5:14 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 2 SE CLINTON 40.13N 88.93W
05/24/2006 DE WITT IL EMERGENCY MNGR
2 OR 3 LARGE TREES DOWN ON ROUTE 54 BETWEEN CLINTON AND
THE CLINTON POWER STATION.
&&
SCHAFFERLocal storm report, May 24, 5:41 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 3 W COOKS MILL 39.58N 88.47W
05/24/2006 MOULTRIE IL EMERGENCY MNGR
TRAINED SPOTTERS REPORT TORNADO 3 MI WEST OF COOKS MILL
AT COUNTY ROADS 300 EAST AND 1200 NORTH. RELAYED VIA
COLES COUNTY ESDA.
&&
SCHAFFERLocal storm report, May 24, 5:45 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 1 S ARCOLA 39.67N 88.30W
05/24/2006 DOUGLAS IL EMERGENCY MNGR
&&
SCHAFFERLocal storm report, May 24, 5:49 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
549 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 6 SE LEWISTOWN 40.34N 90.07W
05/24/2006 FULTON IL LAW ENFORCEMENT
SHERIFF REPORTED 4 TREES DOWN ON IL ROUTE 78 6 MILES SE
OF LEWISTOWN
0310 PM HAIL 1 W ST. DAVID 40.49N 90.07W
05/24/2006 E3.00 INCH FULTON IL EMERGENCY MNGR
2.5 INCH TO 3 INCH HAIL...DURATION OF HAIL...5 MINUTES
0312 PM HAIL LEWISTOWN 40.40N 90.16W
05/24/2006 E1.00 INCH FULTON IL EMERGENCY MNGR
REPORT FROM FULTON COUNTY EMERGENCY MANAGER
0314 PM HAIL ST. DAVID 40.49N 90.05W
05/24/2006 E1.75 INCH FULTON IL TRAINED SPOTTER
REPORT FROM TRAINED SPOTTER
0317 PM HAIL ST. DAVID 40.49N 90.05W
05/24/2006 E1.00 INCH FULTON IL EMERGENCY MNGR
QUARTER SIZED HAIL IN ST DAVID
0325 PM HAIL CANTON 40.56N 90.04W
05/24/2006 M1.75 INCH FULTON IL EMERGENCY MNGR
0325 PM TSTM WND DMG CANTON 40.56N 90.04W
05/24/2006 FULTON IL EMERGENCY MNGR
LIMBS AND POWERLINES DOWN ON IL ROUTE 9
0330 PM TSTM WND DMG HANNA CITY 40.69N 89.79W
05/24/2006 PEORIA IL PUBLIC
LARGE TREE LIMBS DOWN...PUBLIC REPORT VIA SHERIFF
0330 PM TSTM WND DMG 3 E PLEASANT PLAINS 39.87N 89.86W
05/24/2006 SANGAMON IL EMERGENCY MNGR
POWERLINES DOWN ALONG ROUTE 125 3 MILES EAST OF PLEASANT
PLAINS
0334 PM HAIL 2 W TRIVOLI 40.69N 89.92W
05/24/2006 E1.00 INCH PEORIA IL EMERGENCY MNGR
HAIL AT THE CORNER OF STONE SCHOOL ROAD AND IL ROUTE 116
0339 PM TSTM WND GST TREMONT 40.53N 89.49W
05/24/2006 M65.00 MPH TAZEWELL IL EMERGENCY MNGR
MEASURED AT EOC
0342 PM TSTM WND GST 1 S MACKINAW 40.52N 89.36W
05/24/2006 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
FROM SIGNIFICANT WEATHGER OBSERVER NETWORK
0343 PM TSTM WND GST 2 E HOPEDALE 40.42N 89.38W
05/24/2006 M70.00 MPH TAZEWELL IL EMERGENCY MNGR
AT IL ROUTE 122 AND BEEMACK ROAD
0344 PM TSTM WND GST MACKINAW 40.53N 89.36W
05/24/2006 M60.00 MPH TAZEWELL IL LAW ENFORCEMENT
MEASURED BY MACKINAW PD
0345 PM TSTM WND DMG DUNFERMLINE 40.49N 90.03W
05/24/2006 FULTON IL EMERGENCY MNGR
SIX 1 TO 3 FOOT DIAMETER TREES SNAPPED.
0345 PM TSTM WND DMG MACKINAW 40.53N 89.36W
05/24/2006 TAZEWELL IL CO-OP OBSERVER
5 TO 12 INCH TREE LIMBS DOWN IN MAKCINAW. SEVERAL HIGHWAY
SIGNS BLOWN DOWN ON ROUTE 9 NEAR MAKCINAW. SHINGLES OFF
OF A HOUSE 1 MILE EAST OF MACKINAW.
0350 PM TSTM WND DMG ROME 40.88N 89.51W
05/24/2006 PEORIA IL CO-OP OBSERVER
TREE LIMBS DOWN IN ROME. POWER LINES DOWN. FENCE BLOWN IN
AT A BASEBALL FIELD AND DAMAGE TO STRUCTURES AT THE
FIELD.
0350 PM TSTM WND DMG STANFORD 40.43N 89.22W
05/24/2006 MCLEAN IL EMERGENCY MNGR
ROOF DAMAGE IN STANFORD.
0356 PM TSTM WND GST 3 N EUREKA 40.76N 89.28W
05/24/2006 M76.00 MPH WOODFORD IL EMERGENCY MNGR
50 MPH SUSTAINED...DUST AND DEBRIS IN THE AIR
0359 PM TSTM WND DMG EUREKA 40.72N 89.28W
05/24/2006 WOODFORD IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE CITY OF EUREKA.
0403 PM TSTM WND DMG ROME 40.88N 89.51W
05/24/2006 PEORIA IL EMERGENCY MNGR
8 INCH TREE LIMB DOWN.
0405 PM TSTM WND DMG 1 SSE WASHBURN 40.91N 89.28W
05/24/2006 WOODFORD IL EMERGENCY MNGR
POWER LINES DOWN IN WASHBURN.
0406 PM TSTM WND DMG WASHBURN 40.92N 89.29W
05/24/2006 WOODFORD IL EMERGENCY MNGR
6 INCH DIAMETER TREE DOWN.
0406 PM TSTM WND DMG HUDSON 40.61N 88.99W
05/24/2006 MCLEAN IL EMERGENCY MNGR
FIVE 3 FOOT DIAMETER TREES DOWN.
0406 PM TSTM WND DMG HUDSON 40.61N 88.99W
05/24/2006 MCLEAN IL EMERGENCY MNGR
SMALL STRUCTURES DAMAGED IN HUDSON.
0410 PM TSTM WND DMG GRIDLEY 40.74N 88.88W
05/24/2006 MCLEAN IL AMATEUR RADIO
LARGE TREES DOWN IN GRIDLEY.
0413 PM TSTM WND DMG SW TOLUCA 41.01N 89.13W
05/24/2006 MARSHALL IL EMERGENCY MNGR
POWER LINES DOWN SOUTHWEST OF TOLUCA.
0413 PM HAIL TOLUCA 41.01N 89.13W
05/24/2006 M0.88 INCH MARSHALL IL EMERGENCY MNGR
0420 PM TSTM WND DMG WAYNESVILLE 40.24N 89.12W
05/24/2006 DE WITT IL EMERGENCY MNGR
TREE DOWN ON A CAR AND FENCE. POWER LINES DOWN.
0420 PM TSTM WND DMG 5 NE LACON 41.07N 89.34W
05/24/2006 MARSHALL IL EMERGENCY MNGR
POWER LINES DOWN ON A CAR.
0423 PM TSTM WND DMG PALMER 39.46N 89.41W
05/24/2006 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN IN PLAMER.
0425 PM TSTM WND DMG 1 SE WASHBURN 40.91N 89.28W
05/24/2006 WOODFORD IL EMERGENCY MNGR
18 INCH DIAMTER TREE DOWN.
0425 PM TSTM WND DMG 4 E WASHBURN 40.92N 89.22W
05/24/2006 WOODFORD IL EMERGENCY MNGR
18 FOOT DIAMETER GRAIN SILO DESTROYED.
0427 PM TSTM WND DMG EDINBURG 39.66N 89.39W
05/24/2006 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
0427 PM TSTM WND DMG MORRISONVILLE 39.42N 89.46W
05/24/2006 CHRISTIAN IL EMERGENCY MNGR
POWER LINES DOWN.
0433 PM HAIL 1 S TAYLORVILLE 39.51N 89.26W
05/24/2006 M0.88 INCH CHRISTIAN IL CO-OP OBSERVER
0457 PM TSTM WND DMG 2 SE CLINTON 40.13N 88.93W
05/24/2006 DE WITT IL EMERGENCY MNGR
2 OR 3 LARGE TREES DOWN ON ROUTE 54 BETWEEN CLINTON AND
THE CLINTON POWER STATION.
0535 PM TORNADO 1 S ARCOLA 39.67N 88.30W
05/24/2006 DOUGLAS IL EMERGENCY MNGR
0535 PM TORNADO 3 W COOKS MILL 39.58N 88.47W
05/24/2006 MOULTRIE IL EMERGENCY MNGR
TRAINED SPOTTERS REPORT TORNADO 3 MI WEST OF COOKS MILL
AT COUNTY ROADS 300 EAST AND 1200 NORTH. RELAYED VIA
COLES COUNTY ESDA.
0539 PM TSTM WND GST 1 E MATTOON 39.48N 88.35W
05/24/2006 E70.00 MPH COLES IL EMERGENCY MNGR
60-70 MPH REPORTED BY COLES COUNTY EOC.
0545 PM TSTM WND GST 1 SW CHARLESTON 39.47N 88.19W
05/24/2006 E60.00 MPH COLES IL AIRPLANE PILOT
50-60 MPH WINDS REPORTED BY SPOTTER. FROM COLES COUNTY
EOC.
&&
OUSLEYLocal storm report, May 24, 5:57 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
557 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 3 W PANA 39.39N 89.13W
05/24/2006 CHRISTIAN IL CO-OP OBSERVER
WIND DAMAGE IN ROSAMOND...NUMEROUS TREES BLOWN DOWN AND
SIDING ON HOUSE DAMAGE. BETWEEN 450 AND 505 PM.
0430 PM TSTM WND DMG 2 NW CHENOA 40.76N 88.75W
05/24/2006 LIVINGSTON IL CO-OP OBSERVER
BUILDING AND TREE DAMAGE.
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 46 min |
| May 24, 2:59 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 46 min |
| May 24, 3:23 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 50 min |
| May 24, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 49 min |
| May 24, 3:33 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 34 min |
| May 24, 3:47 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 43 min |
| May 24, 3:55 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 50 min |
| May 24, 3:59 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 46 min |
| May 24, 4:27 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Shelby | 63 min |
| May 24, 4:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 33 min |
| May 24, 4:49 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 56 min |
| May 24, 4:53 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 32 min |
| May 24, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 31 min |
| May 24, 5:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 54 min |
| May 24, 5:09 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas | 66 min |
| May 24, 5:13 PM CDT | Tornado Warning | ILX | Moultrie, Shelby | 32 min |
| May 24, 5:24 PM CDT | Tornado Warning | ILX | Coles, Douglas | 36 min |
| May 24, 5:31 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland | 59 min |
| May 24, 5:34 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| May 24, 5:35 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 55 min |
| May 24, 5:49 PM CDT | Tornado Warning | ILX | Clark, Edgar | 41 min |
| May 24, 5:57 PM CDT | Tornado Warning | ILX | Coles, Douglas | 18 min |
| May 24, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Effingham | 46 min |
| May 24, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 30 min |
| May 24, 6:39 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 66 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.